# SDR DALA2025022301382

- Difficulty date: February 22, 2025
- Submitted: February 23, 2025
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 60,028 hours, 30,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3149 DISC: SERVICE CHECK NOTED EMERGENCY ESCAPE PATH LIGHTING AT SEAT ROW 12 AND13 INOP. C/A: PLASTIC COVER AROUND LAMP AT ROW 12 KNOCKED LOOSE ALONG WITH BROKEN WIRE AT CONNECTOR - RESECURED LAMP HOUSING AND REPAIRED WIRE REF. ESPM 20-48, RELAMPED AT ROW 13 OPS CHK GOOD. (LP: 6529428)
